# SDR EE4Y2015112400417

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 3028486REVG
- Part serial: 0840
- Condition: Corroded
- Location: Rt Wing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E TIP LENS ASSY WITH CORROSION.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER A NON ROUTINE ITEM A1D208,6-24.  THE REPAIR HAS BEEN ACCOMPLISHED ACCORDING TO CMM 33-42-77, INSTRUCTIONS AND APPROVED.
